MathSciNet Relay Station
MathSciNet bibliographic data
MR572291 (81h:06014) 06F15 (20E32)
Feil, Todd A comparison of Chehata's and Clifford's ordinally simple ordered groups. Proc. Amer. Math. Soc. 79 (1980), no. 4, 512–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement